Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Coming off the pill and emotional - help please!

(7 Posts)
Caramelchoo Tue 04-Apr-17 13:57:19

My first post in years, but I wonder if anyone can help..

I came off cerazette a few months ago, simply to give my body a break. I'm not sure whether it's coincidence or not, but I've been so emotional since.

There are several things going on for me personally right now, and I'm wondering if having come off the pill is a contributing factor to me feeling so emotional. I'm swaying from being angry, tearful, low, anxious and uptight. Sometimes I wonder if I'm being rational or justified in the things that are triggering my feelings, or if I'm being completely irrational.

I started taking the pill again a week ago in the hope that it might be linked and will balance me out again.

Has anyone had a similar experience with coming off the pill?

Caramelchoo Tue 04-Apr-17 17:47:46

Anyone blush

Caramelchoo Tue 04-Apr-17 22:56:44

I would love some reassurance or suggestions with this. Not had a good day with it today.

Flyinggeese Wed 05-Apr-17 01:00:39

Just bumping this OP. I get very emotional with hormonal changes, which is what will be happening with stop/starting the pill. Been there myself. Hope you're OK.

Caramelchoo Wed 05-Apr-17 12:01:33

Thank you. I've just never experienced these kinds of feelings before. I can't work out whether it could be my hormones or if it simply is that I'm not coping with life. It's having an impact on my relationship, my parenting, my work, social life... everything.

Flyinggeese Wed 05-Apr-17 12:12:21

I went through a phase of stop/starting the pill and it did me no good. It had me where there was no 'normal' emotionally. Came off completely for a few months to see if the pill was the culprit, went back on for contraceptive reasons and think I've realised its the inconsistency that's worse than just being on the pill.

I don't like hormonal contraception, or the coil so pretty stuck!

With you OP I'd definitely consider it could be a contributing factor, but if you have some stuff going on it may well be a large part that too, the hormonal side just won't be helping. How long has it been going on for? Pill check due soon at the doc? Will be worth mentioning to them how you feel.

Caramelchoo Wed 05-Apr-17 12:38:49

It's been a few months. I'm normally pretty hardy with things that life throws at you but feel like I'm drowning at the moment, and so negative. I'm going to try and get a doctors appointment tomorrow.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now